Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 34, NWS New Orleans, LA

June 22, 2012

NWS New Orleans, LA issued this small craft advisory at Jun 22, 2012, 10:25 PM CDT. It took effect at Jun 23, 2012, 3:37 AM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2012, 10:25 PM CDT (03:25 UTC)
In effect from
Jun 23, 2012, 3:37 AM CDT
Expired
Jun 24, 2012, 4:59 AM CDT
In force
25 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WHUS74 KLIX 230325
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1025 PM CDT FRI JUN 22 2012

...DETERIORATING CONDITIONS EXPECTED ACROSS THE GULF WATERS
THROUGH THE WEEKEND...

.A TROPICAL WAVE IS EXPECTED TO STRENGTHEN OVER THE CENTRAL GULF
OF MEXICO RESULTING IN STRONG WINDS AND ROUGH SEAS ACROSS THE
NORTHERN GULF. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
OUTER GULF WATERS AND WILL LIKELY NEED TO BE EXTENDED AREA AND
POSSIBLY IN TIME AS WELL AS THE SITUATION UNFOLDS.

GMZ570-572-575-577-231130-
/O.NEW.KLIX.SC.Y.0034.120623T1200Z-120625T1200Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1025 PM CDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
MONDAY ACROSS THE OUTER GULF WATERS...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM
CDT MONDAY. 

* WINDS...WINDS STRENGTHENING TO 20 TO 25 KNOTS BY SATURDAY
  MORNING AND WILL CONTINUE TO INCREASE THROUGH THE WEEKEND. A FEW
  GALE FORCE GUSTS MAY BE POSSIBLE SUNDAY AND MONDAY DEPENDING ON
  THE EVOLUTION OF THE TROPICAL SYSTEM IN THE GULF.

* SEAS...SEA HEIGHTS WILL BUILD UP TO 7 FEET SATURDAY AND WILL
  CONTINUE TO BUILD UP TO 10 FEET LATE SATURDAY NIGHT. HIGHER SEAS
  MAY BE POSSIBLE SUNDAY AND MONDAY DEPENDING ON THE EVOLUTION OF
  THE TROPICAL SYSTEM IN THE GULF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

95/DM
3 follow-up statements
253 
WHUS74 KLIX 230837
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 AM CDT SAT JUN 23 2012

...DETERIORATING CONDITIONS EXPECTED ACROSS THE GULF WATERS
THROUGH THE WEEKEND...

.A TROPICAL WAVE IS EXPECTED TO STRENGTHEN OVER THE CENTRAL GULF
OF MEXICO RESULTING IN STRONG WINDS AND ROUGH SEAS ACROSS THE
NORTHERN GULF. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
GULF WATERS AND WILL LIKELY NEED TO BE EXTENDED IN AREA AND
POSSIBLY IN TIME AS WELL AS THE SITUATION UNFOLDS.

GMZ550-552-555-557-231645-
/O.EXA.KLIX.SC.Y.0034.120623T1200Z-120625T1200Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
337 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO
7 AM CDT MONDAY. 

* WINDS...WINDS STRENGTHENING TO 20 TO 25 KNOTS BY SATURDAY 
  MORNING AND WILL CONTINUE TO INCREASE THROUGH THE WEEKEND. A 
  FEW GALE FORCE GUSTS MAY BE POSSIBLE SUNDAY AND MONDAY 
  DEPENDING ON THE EVOLUTION OF THE TROPICAL SYSTEM IN THE GULF. 

* SEAS...SEA HEIGHTS WILL BUILD UP TO 7 FEET SATURDAY AND WILL 
  CONTINUE TO BUILD UP TO 10 FEET LATE SATURDAY NIGHT. HIGHER 
  SEAS MAY BE POSSIBLE SUNDAY AND MONDAY DEPENDING ON THE 
  EVOLUTION OF THE TROPICAL SYSTEM IN THE GULF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-575-577-231645-
/O.EXT.KLIX.SC.Y.0034.120623T0837Z-120625T1200Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
337 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS...WINDS STRENGTHENING TO 20 TO 25 KNOTS BY SATURDAY 
  MORNING AND WILL CONTINUE TO INCREASE THROUGH THE WEEKEND. A 
  FEW GALE FORCE GUSTS MAY BE POSSIBLE SUNDAY AND MONDAY 
  DEPENDING ON THE EVOLUTION OF THE TROPICAL SYSTEM IN THE GULF. 

* SEAS...SEA HEIGHTS WILL BUILD UP TO 8 FEET SATURDAY AND WILL 
  CONTINUE TO BUILD UP TO 11 FEET LATE SATURDAY NIGHT. HIGHER 
  SEAS MAY BE POSSIBLE SUNDAY AND MONDAY DEPENDING ON THE 
  EVOLUTION OF THE TROPICAL SYSTEM IN THE GULF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32
919 
WHUS74 KLIX 231600
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT SAT JUN 23 2012

...DETERIORATING CONDITIONS EXPECTED ACROSS THE GULF WATERS
THROUGH THE WEEKEND...

.A DEVELOPING TROPICAL LOW PRESSURE AREA IS ANTICIPATED TO
STRENGTHEN OVER THE CENTRAL GULF OF MEXICO RESULTING IN STRONGER
WINDS AND ROUGH SEAS ACROSS THE NORTHERN GULF. SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR THE GULF WATERS AND WILL LIKELY NEED
TO BE EXTENDED IN AREA AND POSSIBLY IN TIME AS THE SITUATION
UNFOLDS.

GMZ550-552-555-557-240000-
/O.CON.KLIX.SC.Y.0034.000000T0000Z-120625T1200Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
1100 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS...WINDS 20 TO 25 KNOTS WILL CONTINUE TO INCREASE THROUGH
  THE WEEKEND. A FEW GALE FORCE GUSTS MAY BE POSSIBLE SUNDAY AND
  MONDAY DEPENDING ON THE EVOLUTION OF THE TROPICAL SYSTEM IN THE
  GULF.

* SEAS...SEA HEIGHTS WILL BUILD UP TO 7 FEET SATURDAY AND WILL 
  CONTINUE TO BUILD UP TO 10 FEET LATE SATURDAY NIGHT. HIGHER 
  SEAS MAY BE POSSIBLE SUNDAY AND MONDAY DEPENDING ON THE 
  EVOLUTION OF THE TROPICAL SYSTEM IN THE GULF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-575-577-240000-
/O.CON.KLIX.SC.Y.0034.000000T0000Z-120625T1200Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1100 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WINDS...WINDS 20 TO 25 KNOTS BY SATURDAY MORNING AND WILL
  CONTINUE TO INCREASE THROUGH THE WEEKEND. A FEW GALE FORCE GUSTS
  MAY BE POSSIBLE SUNDAY AND MONDAY DEPENDING ON THE EVOLUTION OF
  THE TROPICAL SYSTEM IN THE GULF.

* SEAS...SEA HEIGHTS TO 8 FEET SATURDAY AND WILL CONTINUE TO
  BUILD UP TO 11 FEET LATE SATURDAY NIGHT. HIGHER SEAS MAY BE
  POSSIBLE SUNDAY AND MONDAY DEPENDING ON THE EVOLUTION OF THE
  TROPICAL SYSTEM IN THE GULF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

24/RR
350 
WHUS74 KLIX 240959
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE MISSISSIPPI SOUND...LAKE
BORGNE...LAKE PONTCHARTRAIN...AND LAKE MAUREPAS THROUGH TUESDAY
MORNING...

.TROPICAL STORM DEBBY IS EXPECTED TO SLOWLY MOVE THROUGH THE
NORTHERN GULF OF MEXICO THROUGH THE FIRST HALF OF THE WEEK. STRONG
EASTERLY WINDS OF 20 TO 30 KNOTS WITH HIGHER GUSTS...AND DANGEROUS
WAVES OF UP TO 5 FEET ON THE TIDAL LAKES AND UP TO 10 FEET ON THE
MISSISSIPPI SOUND ARE EXPECTED TO DEVELOP BY MONDAY NIGHT.

GMZ550-552-555-557-570-572-575-577-241100-
/O.CAN.KLIX.SC.Y.0034.000000T0000Z-120625T1200Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
459 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

A TROPICAL STORM WARNING IS NOW IN EFFECT FOR THE AREA.

$$

GMZ530-532-534-241800-
/O.NEW.KLIX.SC.Y.0035.120624T0959Z-120626T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
459 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS...STRONG EAST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 25
  TO 30 KNOTS WITH HIGHER GUSTS ON MONDAY.

* SEAS...WAVES OF 3 TO 5 FEET ARE EXPECTED TO DEVELOP ON LAKES
  PONTCHARTRAIN AND MAUREPAS. WAVES OF 7 TO 10 FEET ARE EXPECTED
  TO DEVELOP ON THE MISSISSIPPI SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 7:43 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 22, 7:43 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
743 PM CDT FRI JUN 22 2012

.SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS FLIGHT. BROKEN MOISTURE LADDEN MODERATE
CUMULUS CLOUDS WERE OBSERVED AT RELEASE ALONG WITH A VERY LIGHT
RAIN SHOWER JUST PRIOR TO RELEASE. MOISTURE HAS INCREASED
THROUGHOUT THE SOUNDING. THE PW VALUE WAS INDICATED AT 2.3 INCHES.
THE ENVIRONMENT REMAINS MARGINALLY UNSTABLE WITH A LIFTED INDEX OF
-3.9. EASTERLY WINDS ARE IN PLACE THROUGH 23K FEET. ABOVE 23K FEET
THE WINDS BACK...BECOMING SOUTHWESTERLY NEAR 30K FEET. MEAN LOW
LEVEL WINDS FROM THE SURFACE THROUGH 10K FEET ARE EASTERLY AT
NEARLY 15KTS. THE SOUNDING IS SATURATED FROM 780MB THROUGH 680MB.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT FRI JUN 22 2012/

SYNOPSIS...
LARGE SPRAWLING HIGH PRESSURE AREA EXTENDED FROM CANADA THROUGH
THE UPPER PLAINS AND MIDWEST STATES. A BROAD AREA OF LOW PRESSURE
WITH A CENTER ESTIMATED 1006 MB WAS SITUATED NEAR THE NORTHERN
YUCATAN PENINSULA...DRIFTING WESTWARD SLOWLY. A LARGE AREA OF
ENHANCED CONVECTION EXTENDED THROUGH THE YUCATAN CHANNEL INTO THE
EASTERN GULF IN AN APPARENT RESPONSE TO MCV PROCESSES EMANATING
FROM THE LARGER CIRCULATION. MEANWHILE...RELATIVELY DEEP LAYERED
DRY AIR ACROSS THE GULF STATES FROM CONTINENTAL INFLUENCES TO
PREVAIL FOR MUCH OF THE WEEKEND.

SHORT TERM...
THE PRIMARY SHORT TERM CONCERNS WILL BE A STEADY TIGHTENING OF THE
PRESSURE GRADIENT TO BRING AN INCREASE IN EASTERLY FLOW THROUGH
THE WEEKEND. MARINE AREAS UNDER TIDAL INFLUENCES SHOULD CONTINUE
TO BE IMPACTED BY ABOVE NORMAL TIDES GENERALLY RUNNING 1 FOOT
ABOVE NORMAL TONIGHT...1-2 FEET ABOVE NORMAL SATURDAY AND CLOSER
TO 2 FEET ABOVE NORMAL SUNDAY INTO MONDAY. THIS WILL BE CONTINGENT
ON EVENTUAL TRACK AND INTENSITY CHANGES WITH THE LOW PRESSURE AREA
OVER COMING DAYS. TEMPERATURES AND RAIN CHANCES WILL ALSO BE
GREATLY INFLUENCED BY GULF DEVELOPMENTS BUT CONTINENTAL DRY AIR
SHOULD MAINTAIN LOWER POPS AND WARMER TEMPERATURES DESPITE ANY
GULF DEVELOPMENTS. EXCEPTIONS WILL BE ALONG THE IMMEDIATE LA COAST
AND THE COASTAL WATERS WHERE COVERAGE MAY INCREASE AS TROPICAL
MOISTURE DEEPENS ACROSS THE NORTH GULF IN TIME.

LONG TERM...
THE MONDAY-FRIDAY TIME FRAME OF NEXT WEEK WILL BE GREATLY
DEPENDENT ON EVENTUAL DEVELOPMENTS OF LOW PRESSURE AREA IN THE
GULF. DESPITE MANY TRACK MODELS INDICATING A GENERAL MOVEMENT TO
THE NORTHEAST...IT APPEARS THE TROUGH THAT LIFTS THE SYSTEM
NORTHWARD WILL VACATE THE AREA AS HIGH PRESSURE BUILDS OVER THE
NORTHERN PERIPHERY TO FORCE A MORE WESTWARD MOTION IN TIME. THIS
SHOULD PORTEND A DRY AND HOT PERIOD OVER LAND AREAS ALONG WITH
GUSTY CONDITIONS DUE TO GRADIENT WINDS.

AVIATION...
FEW CHANGES EXPECTED OVER THE NEXT 24 HOURS. WINDS WILL LIGHTEN
OVERNIGHT BUT INCREASE AGAIN TOMORROW TO E/NE AROUND 10 KTS. CU
FIELD AT 3-5KFT WILL DIMINISH OVERNIGHT WITH HIGHER CLOUDS
CONTINUING THROUGH THE PERIOD. MOST OFFSHORE SHOWERS WILL REMAIN
THERE AND NOT IMPACT SITES. VFR WILL PREVAIL NEXT 24-30 HOURS.

MARINE...
AFTER A COASTAL OFFICE COORDINATION/COLLABORATION CALL FROM KBRO-
KTPA INCLUDING THE TAFB UNIT AND SR ROC...WFO CONCENSUS WAS TO
FOLLOW NHC/HPC COORDINATED LOW PRESSURE POSITIONS THROUGH DAY 5.
UNFORTUNATELY NOT MANY OF THE CONVENTIONAL MODELS DEPICTED A WIND
FIELD SIMILARLY EXCEPT THE NAM12 IN THE SHORT TERM. THE NAM WAS
USED TO INITIATE WIND FIELDS THROUGH DAY3...THEN BLENDING TOWARDS
ECMWF WIND FIELDS THEREAFTER. GULF WAVES WERE THEN GENERATED USING
A WIND/WAVE CONVERSION THEN APPLYING A NEAR COASTAL WAVE TOOL FOR
SHALLOW WAVE AREAS. THIS PRODUCED A MORE BELIEVABLE WIND/WAVE
COMBINATION WHEN COMPARED TO THE WAVEWATCH SOLELY DRIVEN OFF THE
GFS SOLUTION. EASTERLY WINDS SHOULD INCREASE STEADILY TO 20-25 KTS
DURING THE DAY SATURDAY WITH GUSTS APPROACHING 45 KTS AT TIMES
SUNDAY...PARTICULARLY IN THE OUTER COASTAL WATERS. A SLOW
IMPROVEMENT WILL BE INDICATED FOR EARLY NEXT WEEK ASSUMING A
WESTWARD DRIFT OF THE SYSTEM AS INDICATED ABOVE. THIS IS SUBJECT
TO CHANGE IF THE SYSTEM SHOULD REMAIN ON A MORE NORTHWARD TRACK
FOR LONGER THAN CURRENTLY INDICATED. SEAS ARE INDICATED TO
INCREASE TO 10-13 FEET IN TIME AS THE WINDS INCREASE SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  95  71  96 /  10  10  10   0
BTR  71  96  74  96 /  10  10  10  10
ASD  71  94  73  95 /  10  20  10  20
MSY  76  94  77  95 /  10  20  10  20
GPT  75  92  75  94 /  10  20  10  20
PQL  73  93  73  93 /  10  20  10  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING
     ZONES: LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. TAMMANY...AND UPPER ST. BERNARD.

GM...NONE.
MS...COASTAL FLOOD ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING
     ZONES: AND HANCOCK.

GM...NONE.
&&
Hazardous weather outlook, Jun 22, 7:18 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
718 PM CDT FRI JUN 22 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-240030-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
718 PM CDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR TIDES ONE TO ONE
AND A HALF FEET ABOVE NORMAL DUE TO PERSISTENT EASTERLY WINDS OF
15 TO 20 MPH. SOME MINOR FLOODING OF ACCESS ROADS IN TIDAL
LOCATIONS MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
COASTAL WATERS AND ADJACENT LAND AREAS SATURDAY. ORGANIZED SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

AFTERNOON HEAT INDEX VALUES MAY CLIMB INTO THE 100 TO 105 DEGREE
RANGE AT A FEW SPOTS IN SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI SUNDAY THROUGH TUESDAY.

THE TROPICS ARE BECOMING A LITTLE ACTIVE. SEVERAL WEATHER MODELS
DEVELOP A TROPICAL SYSTEM IN THE GULF OF MEXICO OVER THE WEEKEND
AND INTO NEXT WEEK. CURRENTLY... THERE IS AN 80 PERCENT CHANCE OF
DEVELOPMENT WITHIN THE NEXT 48 HOURS. THERE IS A GREAT DEAL OF
UNCERTAINTY WITH THIS SYSTEM AS SOME MODELS HAVE THE SYSTEM
MOVING NORTH THEN WEST ALONG THE LOUISIANA COASTAL WATERS WHILE
OTHER MODELS TAKE THE SYSTEM NORTH THEN MOVE EAST TOWARD FLORIDA.
OUR OFFICE WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK AND ALL OTHER
PRODUCTS AND SERVICES AS THIS SITUATION EVOLVES.

MINOR COASTAL FLOODING WILL BE AN ISSUE ALONG SOUTH AND EAST
FACING SHORES OF SOUTHEAST LOUISIANA AND MISSISSIPPI INCLUDING
THE TIDAL LAKES THROUGH THE WEEKEND. IF THE WAVE IN THE SOUTHERN
GULF DEVELOPS INTO A TROPICAL CYCLONE AND MOVES MORE TO THE WEST
COASTAL FLOODING IMPACTS WOULD INCREASE AND THE COASTAL FLOOD
ADVISORY WILL NEED TO BE UPGRADED TO A WATCH OR WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME BUT IF A
TROPICAL CYCLONE DEVELOPS AND MOVES CLOSER TOWARDS SOUTHEAST
LOUISIANA AND COASTAL MISSISSIPPI SPOTTER ACTIVATION MAY BE
NECESSARY EARLY NEXT WEEK.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:06 PM CDTTropical Storm WarningLIXAssumption, Saint Bernard36 hr
Jun 23, 4:40 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist24 hr
Jun 23, 4:40 PM CDTCoastal Flood AdvisoryLIXSaint Bernard, Saint John the Baptist59 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.